# SDR ALGA099803

- Difficulty date: March 7, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N512AL
- Make and model: Urocop EC120B
- Aircraft serial: 1148
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: C622A1003102
- Part serial: DA192
- Condition: Debonded
- Location: Main Rotor
- Part time: 255 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEBONDED, REPLACED WITH NEW PART IN FIELD.
